# SDR FDEA201010244158

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N300026
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD GOUGED INBD AND OTBD LOWER CORNERS.  MACHINED DAMAGED AREAS, FABRICATED & INSTALLED REPAIR FILLERS AND GUSSETS IAW EA F-5450-141204 AND TRAVLERS T10/852810, T10/852831, T10/852832.  MAJOR REPAIR.
